Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Saturday
   June 12
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
I have GERD and my doctor recently put me on Protonix. It's been a week now and I stil have the same symtoms, that is frequent reflux and a constant pain in the esaphogus. My question is how long does it take for thils medication to relieve the reflux and how long before I no longer expirence pain in the esaphogus.
PH
Answer:
Thank you for your inquiry. The answer to your questions depends very largely on the degree of GERD and the duration of the symptoms and in the first instance you should address this with the doctor who prescribed it, especially as your pain still sounds quite severe. In general longer-term symptoms from this condition will not settle this quickly (at only 1 week) and therefore other short-term treatment is usually added until the more 'preventative' treatment takes effect.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02